Scientific article
OA Policy
English

Phase Turbulence in the Complex Ginzburg-Landau Equation via Kuramoto-Sivashinsky Phase Dynamics

Published inCommunications in Mathematical Physics, vol. 247, no. 3, p. 613-654
Collection
  • Open Access - Licence nationale Springer 
Publication date2004
Keywords
  • Initial Data
  • Periodic Solution
  • Sobolev Space
  • Wave Solution
  • Travel Wave Solution
Citation (ISO format)
VAN BAALEN, Guillaume. Phase Turbulence in the Complex Ginzburg-Landau Equation via Kuramoto-Sivashinsky Phase Dynamics. In: Communications in Mathematical Physics, 2004, vol. 247, n° 3, p. 613–654. doi: 10.1007/s00220-004-1073-z
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
Journal ISSN1432-0916
325views
219downloads

Technical informations

Creation05/06/2019 18:06:00
First validation05/06/2019 18:06:00
Update time15/03/2023 18:12:45
Status update15/03/2023 18:12:45
Last indexation31/10/2024 14:37:00
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack